Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 06:41:04 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639876
  • Total Topics: 48581
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 155
Total: 158

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I am really not sure what is going on!  (Read 3591 times)

0 Members and 1 Guest are viewing this topic.

Offline momoftwo

  • Member
  • Posts: 78
I am really not sure what is going on!
« on: July 04, 2007, 04:07:24 PM »
I am in my 10th day of spotting. It is really getting annoying and I am pretty sure that it is not from the pregnancy because I had about a week of no bleeding. Luckily we have success with the female condom not breaking so far but I am so tired of finally being able to wear my sexy undies again but cannot because of the spotting!
I am thinking that it might be the depo shot. I really want to keep doing it so that I lose my period for a while and can talk the ID into Atripla which he will only give with birth control in women my age.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,947
Re: I am really not sure what is going on!
« Reply #1 on: July 04, 2007, 09:53:54 PM »
I hope your spotting is getting better.  I am in the pre-menopause stage, I think.  I'll know more Monday, as the doctor ordered some labs on hormones as well as the regular HIV rounds.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline anniebc

  • Member
  • Posts: 5,939
  • AM member since 2003
Re: I am really not sure what is going on!
« Reply #2 on: July 04, 2007, 10:20:53 PM »
Hi Mom

I know this is a bit personall so please don't take offence...but it could be having sex so soon after the baby that may be causing you to spot for this long..it takes a little time to get everything back together and working normally..just a suggestion.

Have you talked to your Doc regarding a D & C?..a good clean out may help, sometimes that's all it takes..also have you been checked by the Doc for ovarial cysts?

hope you can get something sorted out soon.

Hugs
Jan :-*
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline penguin

  • Member
  • Posts: 747
  • The Penguin Whisperer
Re: I am really not sure what is going on!
« Reply #3 on: July 05, 2007, 06:52:00 AM »
hello

your dr should have made you aware that depo provera can cause irregular/increased bleeding in some women, which usually resolves after the first 2-3 cycles. The likelihood of this side effect increases if it is given shortly after giving birth - it's best delayed about 6 weeks if possible.

it is worth speaking to your dr about this, to rule out any other cause of bleeding, & also discuss whether you want to continue with the depo-p  in the future - also to address some of the other issues you're experiencing, & trying to get them all sorted so you can fully enjoy the new arrival  :)

kate


Offline momoftwo

  • Member
  • Posts: 78
Re: I am really not sure what is going on!
« Reply #4 on: July 06, 2007, 12:36:52 PM »
Thanks everyone! I have had ovarian cysts before but have not been checked since before I was pregnant.

Offline Queen Tokelove

  • Member
  • Posts: 6,033
  • Smokey the Smurf
Re: I am really not sure what is going on!
« Reply #5 on: July 06, 2007, 10:05:55 PM »
Mom, I just wrote about my experience with the depo shot in another thread, check it out..
Started Atripla/Ziagen on 9/13/07.
10/31/07 CD4-265 VL- undetectable
2/6/08 CD4- 401 VL- undetectable
5/7/08 CD4- 705 VL- undetectable
6/4/08 CD4- 775 VL- undetectable
8/6/08 CD4- 805 VL- undetectable
11/13/08 CD4- 774 VL--undetectable
2/4/09  CD4- 484  VL- 18,000 (2 months off meds)
3/3/09---Starting Back on Meds---
4/27/09 CD4- 664 VL-- undetectable
6/17/09 CD4- 438 VL- 439
8/09 CD4- 404 VL- 1,600
01-22-10-- CD4- 525 VL- 59,000
Cherish the simple things life has to offer

The Royal Blog

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.